# SDR CA150519003

- Difficulty date: April 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A380861
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) POST ACFT C-CHECK, APU RUN CONFIRMED HEAVY FUEL LEAK FORM FLANGE, REAR GG CAST TO CONTAINMENT RING.  THE OPERATOR DECIDED TO REPLACE THE APU.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
